# SDR DALA2021092305738

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 67,684 hours, 26,725 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1955113) DURING INSPECTION FOUND WING TO BODY PANEL 194DL HAS CRACKED FASTENER HOLES. WING TO BODY PANEL 194DL CRACKED FASTENER HOLES REPAIRED IAW B737 SRM 53-60-70-2R-1 TABLE 202 AND IAW B737 SRM 51-70-05-2R-8.
